MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an ilet displayed a persistent ¿charge ilet now¿ message and failed to charge despite extended time on the charging pad, repositioning, use of alternate outlets, and removal of the case clip, resulting in battery depletion and interruption of insulin delivery; the patient¿s cgm showed a highest glucose of 327 mg/dl during approximately 10 hours without insulin, and the device was not connected to the infusion set during this period, consistent with a device battery problem involving the battery component.Symptoms included hyperglycemia.Outcomes included no health consequences or impact.Investigation included interviews and analysis of information provided by the user.Investigation of this case revealed an energy storage system problem consistent with premature battery discharge associated with the battery component.It was concluded, based on previously established findings for similar reports, that the cause was traced to component failure.The patient planned to contact a healthcare provider for backup therapy.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50952059
Report Number3019004087-2026-68471
Device Sequence Number15840727
Product Code QFG
UDI-Device Identifier00850050080183
UDI-Public00850050080183
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale